×

zbMATH — the first resource for mathematics

Continuous homomorphisms between algebras of iterated Laurent series over a ring. (English. Russian original) Zbl 1359.13023
Proc. Steklov Inst. Math. 294, 47-66 (2016); translation from Tr. Mat. Inst. Steklova 294, 54-75 (2016).
Let \(A\) be a commutative ring, \(A((t))\) be the ring of Laurent series over \(A\) and \({\mathcal L}^n(A)=A((t_1))\ldots((t_n))\) the \(A-\)algebra of iterated Laurent series over \(A\) with the natural topology. The elements of \({\mathcal L}^n(A)\) have the form \(\displaystyle\sum_{l\in\mathbb{Z}^n}a_lt_1^{l_1}\ldots t_n^{l_n}\) where \(l=(l_1,\ldots,l_n)\in\mathbb{Z}^n\) and \(a_l\in A\), with certain restrictions on the set of indices of nonzero coefficients. The goal of this paper is to study the continuous homomorphisms between these types of algebras. First, a description of such homomorphisms is given. Indeed, let \(\phi_1,\ldots,\phi_n\in {\mathcal L}^n(A)^*\) be a collection of \(n\) invertible iterated Laurent series in \(m\) variables, with some restrictive conditions. Then we have a well defined continuous homomorphism of \(A-\)algebras \(\phi:{\mathcal L}^n(A)\longrightarrow {\mathcal L}^m(A)\), which assigned to each \(\displaystyle f=\sum_{l\in\mathbb{Z}^n}a_lt_1^{l_1}\ldots t_n^{l_n}\), \(\displaystyle \phi(f)=\sum_{l\in\mathbb{Z}^n}a_l\phi_1^{l_1}\ldots \phi_n^{l_n}\). Moreover, all the continuous homomorphisms of \(A-\)algebras \(\phi:{\mathcal L}^n(A)\longrightarrow {\mathcal L}^m(A)\) have this form. Then, a criterion of invertibility for endomorphism is given and an explicit formula for the inverse is provided. Other applications are also stated.

MSC:
13F25 Formal power series rings
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Contou-Carrère, C., Jacobienne locale, groupe de bivecteurs De Witt universel, et symbole modéré, C. R. Acad. Sci. Paris, Sér. I, 318, 743-746, (1994) · Zbl 0840.14031
[2] Contou-Carrère, C., Jacobienne locale d’une courbe formelle relative, Rend. Semin. Mat. Univ. Padova, 130, 1-106, (2013) · Zbl 1317.14100
[3] Duistermaat, J. J.; Kallen, W., Constant terms in powers of a Laurent polynomial, Indag. Math., New Ser., 9, 221-231, (1998) · Zbl 0916.22007
[4] I. B. Fesenko and S. V. Vostokov, LocalFields and Their Extensions, 2nd ed. (Am. Math. Soc., Providence, RI, 2002), Transl. Math. Monogr. 121. · Zbl 1156.11046
[5] E. Frenkel and D. Ben-Zvi, VertexAlgebras and Algebraic Curves, 2nd ed. (Am. Math. Soc., Providence, RI, 2004), Math. Surv. Monogr. 88. · Zbl 1106.17035
[6] Gorchinskiy, S. O.; Osipov, D. V., Explicit formula for the higher-dimensional contou-carrère symbol, Usp. Mat. Nauk, 70, 183-184, (2015) · Zbl 1328.19003
[7] Gorchinskiy, S. O.; Osipov, D. V., Tangent space to Milnor \(K\)-groups of rings, Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk, 290, 34-42, (2015) · Zbl 1334.19003
[8] Gorchinskiy, S. O.; Osipov, D. V., A higher-dimensional contou-carrère symbol: local theory, Mat. Sb., 206, 21-98, (2015) · Zbl 1337.19004
[9] Gorchinskiy, S. O.; Osipov, D. V., Higher-dimensional contou-carrère symbol and continuous automorphisms, (2016) · Zbl 1360.19005
[10] Lomadze, V. G., On residues in algebraic geometry, Izv. Akad. Nauk SSSR, Ser. Mat., 45, 1258-1287, (1981)
[11] Morava, J., An algebraic analog of the Virasoro group, Czech. J. Phys., 51, 1395-1400, (2001) · Zbl 1045.22022
[12] Mu˜noz Porras, J. M.; Plaza Martín, F. J., Automorphism group of \(k\)((\(t\))): applications to the bosonic string, Commun. Math. Phys., 216, 609-634, (2001) · Zbl 1042.14009
[13] Osipov, D. V., N-dimensional local fields and adeles on \(n\)-dimensional schemes, (2008), Cambridge · Zbl 1144.11078
[14] Osipov, D.; Zhu, X., The two-dimensional contou-carrère symbol and reciprocity laws, J. Algebr. Geom., 25, 703-774, (2016) · Zbl 1346.19003
[15] Parshin, A. N., On the arithmetic of two-dimensional schemes. I: distributions and residues, Izv. Akad. Nauk SSSR, Ser. Mat., 40, 736-773, (1976) · Zbl 0358.14012
[16] Parshin, A. N., Local class field theory, Tr. Mat. Inst. im. V.A. Steklova, Akad.Nauk SSSR, 165, 143-170, (1984) · Zbl 0535.12013
[17] Przyjalkowski, V., On Landau-Ginzburg models for Fano varieties, Commun. Number Theory Phys., 1, 713-728, (2007) · Zbl 1194.14065
[18] Przyjalkowski, V. V.; Shramov, C. A., On weak Landau-Ginzburg models for complete intersections in Grassmannians, Usp. Mat. Nauk, 69, 181-182, (2014) · Zbl 1319.14047
[19] Przyjalkowski, V. V.; Shramov, C. A., Laurent phenomenon for Landau-Ginzburg models of complete intersections in Grassmannians, Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk, 290, 102-113, (2015) · Zbl 1427.14082
[20] Przyjalkowski, V.; Shramov, C., On Hodge numbers of complete intersections and Landau-Ginzburg models, Int. Math. Res. Not., 2015, 11302-11332, (2015) · Zbl 1343.14038
[21] J.-P. Serre, Groupesalgébriques et corps de classes (Hermann, Paris, 1959), Publ. Inst. Math. Univ. Nancago VII.
[22] A. Yekutieli, An ExplicitConstruction of the Grothendieck Residue Complex, With an appendix by P. Sastry (Soc. Math. France, Paris, 1992), Astérisque 208. · Zbl 0788.14011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.